Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Journal of Mathematical Sciences and Applications. 2016, 4(1), 4-13
DOI: 10.12691/jmsa-4-1-2
Open AccessArticle

On Logarithmic Prequantization of Logarithmic Poisson Manifolds

Joseph Dongho1, and Shuntah Roland Yotcha1

1University of Maroua, Cameroon

Pub. Date: April 01, 2016

Cite this paper:
Joseph Dongho and Shuntah Roland Yotcha. On Logarithmic Prequantization of Logarithmic Poisson Manifolds. Journal of Mathematical Sciences and Applications. 2016; 4(1):4-13. doi: 10.12691/jmsa-4-1-2


In this article, we are going to introduce and study a new class of differential manifold, called logarithmic Poisson Manifold. We also introduced the notion of Logarithmic Poisson-Lichnerowicz cohomology and applied it to the study of prequantization of logarithmic-Poisson structures.

logarithmic Poisson ManifoldLogarithmic Poisson-Lichnerowicz cohomology prequantization logarithmic-Poisson structures

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  K.Saito. Theory of logarithmic differential forms and logarithmic vector fields, Sec. IA, J.Fac.Sci. Univ. Tokyo.27(1980) 265-291.
[2]  R. Goto Rozansky-Witten Invariants of Log symplectic Manifolds, Contemporary Mathematics, volume 309, 2002
[3]  Francisco.J. Calderon-Moreno Logarithmic differential operators and logarithmic de Rham complexes relative to free divisor
[4]  V. Dolgushev., The Van den Bergh duality and the modular symmetry of a Poisson variety.
[5]  J. Huebschmann Poisson Cohomology and quantization, J.Reine Angew. Math. 408,57 (1990).
[6]  I. Vaisman. On the geometric quantization of Poisson manifolds, J. Math. Phys 32(1991), 3339-3345.
[7]  A. Polishchuk, Algebraic geometry of poisson brackets, Journal of Mathematical Sciences. Vol. 84, No. 5, 1997.
[8]  Dongho, Joseph. "Logarithmic Poisson cohomology: example of calculation and application to prequantization." Annales de la facult des sciences de Toulouse Mathmatiques 21.4 (2012): 623-650. <
[9]  I.M. Gel'fand and I. Ya. Dorfman, Hamiltonian Operator And algebraic Struction Related to Them, Institue of Applied Mathematic, Academiy of Sciences of the USSR. Instituete of Chemical Physic-sJournal of, Academy of Sciences of USSR. Vol.13, No.4, pp. 13-30, October-December 1979.
[10]  P. Deligne, Equations Diffrentielles Points Singuliers Rguliers. Lecture Notes in Mathematics. Berlin. Heidelberg.New York.
[11]  André, Lichenerowich Les varités de Poisson et leurs algèbres de Lie associes. (French) J. Differential Geometry 12 (1977), no. 2. 253-300.